MathSciNet Relay Station
MathSciNet bibliographic data
MR760688 (86c:62041) 62G05
Stone, Charles J. An asymptotically optimal window selection rule for kernel density estimates. Ann. Statist. 12 (1984), no. 4, 1285–1297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement